Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Reoccurring boils. High ESR on blood test. Tried brutacef, zenflox, antibiotics. Consult surgeon, cause?

hi i am ajay, i am having boils at different parts of body. they go and come again but this time a bigger version is on my hips which is swallon and don't allow me to sit or ride bike etc. i have seen general physician who gave me brutacef az for 5 days BD and then zenflox plus for next 5 days BD when previous medicine didn't worked out. i have my blood tested i.e. culture and hemogram which came out clean but ESR was little higher i.e. 40 (normal is 10-20). now i seen a skin specialist who gave me antibiotic inj BD and antibiotics to have but now he is advising me to see a surgeon. i just want to know that why these things are coming back to me again and again
Asked On : Tue, 30 Apr 2013
Answers:  1 Views:  119
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Thanks for eriting to us.
Recurrent furuncles or boils can be managed by following suggestions
Use antibacterial soap for bathing.
Avoid oil massage
Get a pus culture sensitivity of your boils done. It would detect the causative organism and most effective antibiotic for the same.
Apply mupirocin cream in anal area and nasal area. The boil causing bacteria are commonly found to reside at open body passages.
Wash hands frequently
Treat the existing boils with oral antibiotic, warm water compresses and topical antibiotic mupirocin cream.
A course of oral rifampicin helps in controlling the recurrence too.
Hope that helped.
Take care.
Answered: Sun, 9 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor